I've been taking 20mg of Latuda for over a month. Recently, for the past few days I haven't been taking it or any of my other medications (300 mg of Welbutrin and Adderall). I don't feel good physically or mentally. I'm having extreme anxiety, paranoia, irritability, feeling revved up, shaking, not myself. I take meds for bipolar disorder and don't want to take my meds because I'm scared they're going to kill me or make me sick. I'm an 18 year old female and my mom thinks I'm taking my meds but I'm not. Help?
First of all, I am 49 y/o male and I suffer from Bipolar disorder, and I empathize with you, but as much as I understand that intoxicated feeling we get from our medications, many bad aspects come from not taking them (withdrawals to start with).
I just had about 10 days ago what you are experiencing, I could not stand myself, it was terrible I was very agitated, anxious, aggressive, I spoke to my doc and he prescribed Abilify for my anger, and all that I mentioned before.
I suggest, which is one of the more important things to do, is to communicate , speak to your mom let her know, go see your Dr. be proactive, no one is going to really sort you out but yourself, and you have to be smart about it, look for ways to "defeat" your conditions and not let them drown you, I know it is hard, but if I can do it so can you. Believe me when I say I am sick of being sick, but I do not let it take the best of me, also, I am tired, and I understand how you feel, you must be tired too and you are young, imagine how tired I am!lol
I know somethings in life, due to experience... I do not know it all, I believe no one does. What I am trying to say is listen to me, I am really trying to help you choose the right path, but you must walk through it, not me, not your mom, not your Dr., but you.
All the best, masso.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 2 Nov 2011 • 4 answers
Posted 22 Jan 2012 • 7 answers
Just started Latuda a week ago. still taking the Wellbutrin SR 450mg every morning that have been on
Posted 6 Aug 2014 • 1 answer
Posted 26 Nov 2015 • 4 answers